| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Angina (1710); Dyspnea (1816); Low Cardiac Output (2501); Valvular Stenosis (2697)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 4 months following the implant of a 23 millimeter (mm) transcatheter valve in a previously implanted 21 mm medtronic surgical aortic valve, the valve failed due to valvular stenosis.Additionally, the patient experienced dyspnea, exercise intolerance, class iii angina, and low cardiac output.Subsequently, intervention was required.
Additional Manufacturer Narrative
Updated data: b5 d6b additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that 6 years and 5 months following the valve implant, the transcatheter valve and previously implanted medtronic surgical valve were explanted.
Additional Manufacturer Narrative
Updated data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.